# SDR SWAA2022021692793

- Difficulty date: July 5, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Pulled
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF UPPER SKIN HAS AREAS OF PULLED STRANDS. / FWD FLOOR PANEL 221DF WITH UPPER SKIN HAVING AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
